Alert archive / Alabama / Severe Thunderstorm Warnings in 2011
Severe Thunderstorm Warning 418, NWS Birmingham, AL
NWS Birmingham, AL issued this severe thunderstorm warning at Nov 16, 2011, 10:20 AM CST for 5 counties in Alabama. It was in force for 40 min. 2 reports came from inside the area while it was in force.
The area
The outline as issued, with what was reported inside it.
The facts
- Issued
- Nov 16, 2011, 10:20 AM CST (16:20 UTC)
- Expired
- Nov 16, 2011, 11:00 AM CST
- In force
- 40 min
- Issued by
- NWS Birmingham, AL
- Area
- Storm-based polygon
Counties Autauga County, AL, Dallas County, AL, Elmore County, AL, Lowndes County, AL, Montgomery County, AL
What was reported inside it
| Time | Report | Where | Remark |
|---|---|---|---|
| Nov 16, 10:40 AM CST | TSTM WND DMG | Hayneville, AL | POWER OUTAGES REPORTED IN HAYNEVILLE AS WELL AS SEVERAL TREES DOWN ACROSS THE COUNTY. |
| Nov 16, 11:02 AM CST | TSTM WND DMG | 1 Wsw Montgomery, AL | TREES DOWN IN THE CLOVERDALE SECTION OF MONTGOMERY. POSSIBLE TORNADO. TIME ESTIMATED FROM RADAR. |
Local storm reports filed while the alert was in force, from inside its polygon or its counties.
Did it verify
Verified. The Iowa Environmental Mesonet's Cow matched one storm report to this severe thunderstorm warning; the first came 20 minutes after it went out.
Cow counts a report within 15 km of the polygon while the warning was in force: a tornado for a tornado warning; hail of 1 inch or more, a gust of 58 mph or more or wind damage for a severe thunderstorm warning; a flash flood report for a flash flood warning.
The watch it was issued in
The SPC watch in force over the same counties when this warning went out.
| Issued | Product | Office | Lasted |
|---|---|---|---|
| Nov 16, 9:46 AM CST | Tornado Watch | SPC | 7 hr |
The nearest sounding before it
Birmingham, AL (KBMX), launched 12:00Z, 4.3 hours before the alert went out and 96 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.
- Mixed-layer CAPE
- 990 J/kg
- Mixed-layer CIN
- -4 J/kg
- Mixed-layer LCL
- 497 m above ground
- 0-6 km bulk shear
- 56 kt
- 0-1 km storm-relative helicity
- 133 m²/s²
- 0-3 km storm-relative helicity
- 197 m²/s²
- Significant tornado parameter
- 1.0
- Supercell composite
- 3.6
The text
As transmitted, in the capitals the NWS used until 2016.
346
WUUS54 KBMX 161620
SVRBMX
ALC001-047-051-085-101-161700-
/O.NEW.KBMX.SV.W.0418.111116T1620Z-111116T1700Z/
BULLETIN - IMMEDIATE BROADCAST REQUESTED
SEVERE THUNDERSTORM WARNING
NATIONAL WEATHER SERVICE BIRMINGHAM AL
1020 AM CST WED NOV 16 2011
THE NATIONAL WEATHER SERVICE IN BIRMINGHAM HAS ISSUED A
* SEVERE THUNDERSTORM WARNING FOR...
AUTAUGA COUNTY IN ALABAMA...
SOUTHEASTERN DALLAS COUNTY IN SOUTH CENTRAL ALABAMA...
WESTERN ELMORE COUNTY IN EAST CENTRAL ALABAMA...
LOWNDES COUNTY IN SOUTH CENTRAL ALABAMA...
WESTERN MONTGOMERY COUNTY IN SOUTH CENTRAL ALABAMA...
* UNTIL 1100 AM CST
* AT 1019 AM CST...THE NATIONAL WEATHER SERVICE INDICATED A LINE OF
SEVERE THUNDERSTORMS CAPABLE OF PRODUCING DAMAGING WINDS IN EXCESS
OF 60 MPH. THESE STORMS WERE LOCATED ALONG A LINE EXTENDING FROM
BILLINGSLEY TO 7 MILES SOUTHWEST OF GORDONVILLE...AND MOVING EAST
AT 35 MPH.
* LOCATIONS IMPACTED INCLUDE...
MOSSES...FORT DEPOSIT...HAYNEVILLE...PRATTVILLE...MILLBROOK...
MONTGOMERY...VIDA JUNCTION AND WHITE HALL.
THIS INCLUDES...
INTERSTATE 65 EXIT NUMBERS 142 THROUGH 193...
INTERSTATE 85 EXIT NUMBERS 1 THROUGH 3...
WINDS OF 60 TO 70 MPH WILL BREAK LARGE TREE LIMBS AND CAUSE SOME
DAMAGE...ESPECIALLY TO SMALLER STRUCTURES.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
FOR YOUR PROTECTION...MOVE TO AN INTERIOR ROOM ON THE LOWEST FLOOR OF
YOUR HOME OR BUSINESS.
&&
A TORNADO WATCH REMAINS IN EFFECT UNTIL 600 PM CST WEDNESDAY EVENING
FOR ALABAMA.
TO REPORT SEVERE WEATHER...
CALL 1-800-856-0758.
LAT...LON 3204 8686 3204 8694 3266 8683 3266 8672
3271 8671 3271 8641 3275 8641 3275 8634
3277 8633 3275 8627 3196 8627 3197 8631
3205 8631 3205 8639 3196 8641 3196 8685
TIME...MOT...LOC 1621Z 260DEG 32KT 3266 8670 3210 8679
$$
561 follow-up statement
937
WWUS54 KBMX 161639
SVSBMX
SEVERE WEATHER STATEMENT
NATIONAL WEATHER SERVICE BIRMINGHAM AL
1039 AM CST WED NOV 16 2011
ALC047-161649-
/O.CAN.KBMX.SV.W.0418.000000T0000Z-111116T1700Z/
DALLAS AL-
1039 AM CST WED NOV 16 2011
...THE SEVERE THUNDERSTORM WARNING FOR SOUTHEASTERN DALLAS COUNTY IS
CANCELLED...
THE LINE OF STORMS WHICH PROMPTED THE WARNING HAVE MOVED OUT OF THE
WARNED AREA.
TO REPORT SEVERE WEATHER...CALL 1-800-856-0758.
LAT...LON 3202 8686 3214 8681 3271 8665 3271 8641
3275 8641 3275 8634 3277 8633 3275 8627
3196 8627 3197 8631 3205 8631 3205 8639
3196 8641 3196 8685
TIME...MOT...LOC 1639Z 260DEG 32KT 3268 8651 3212 8660
$$
ALC001-051-085-101-161700-
/O.CON.KBMX.SV.W.0418.000000T0000Z-111116T1700Z/
ELMORE AL-LOWNDES AL-MONTGOMERY AL-AUTAUGA AL-
1039 AM CST WED NOV 16 2011
...A SEVERE THUNDERSTORM WARNING REMAINS IN EFFECT FOR EASTERN
AUTAUGA...WESTERN MONTGOMERY...LOWNDES AND WESTERN ELMORE COUNTIES
UNTIL 1100 AM CST...
AT 1037 AM CST...NATIONAL WEATHER SERVICE DOPPLER RADAR INDICATED A
LINE OF SEVERE THUNDERSTORMS CAPABLE OF PRODUCING DAMAGING WINDS IN
EXCESS OF 60 MPH. THESE STORMS WERE LOCATED ALONG A LINE EXTENDING
FROM MARBURY TO BEECHWOOD...MOVING EAST AT 35 MPH.
LOCATIONS IMPACTED INCLUDE...
PRATTVILLE...MILLBROOK...MONTGOMERY...MARBURY...AUTAUGA COUNTY
AIRPORT...LOGAN...CANTELOUS...DEATSVILLE...HUNTER AND TITUS.
THIS INCLUDES...
INTERSTATE 65 EXIT NUMBERS 142 THROUGH 193...
INTERSTATE 85 EXIT NUMBERS 1 THROUGH 2...
PRECAUTIONARY/PREPAREDNESS ACTIONS...
A TORNADO WATCH REMAINS IN EFFECT FOR THE WARNED AREA. TORNADOES CAN
DEVELOP QUICKLY FROM SEVERE THUNDERSTORMS. ALTHOUGH NOT IMMEDIATELY
LIKELY...IF A TORNADO IS SPOTTED ACT QUICKLY AND MOVE TO A PLACE OF
SAFETY INSIDE A STURDY STRUCTURE...SUCH AS A BASEMENT OR SMALL
INTERIOR ROOM.
&&
TO REPORT SEVERE WEATHER...CALL 1-800-856-0758.
LAT...LON 3202 8686 3214 8681 3271 8665 3271 8641
3275 8641 3275 8634 3277 8633 3275 8627
3196 8627 3197 8631 3205 8631 3205 8639
3196 8641 3196 8685
TIME...MOT...LOC 1639Z 260DEG 32KT 3268 8651 3212 8660
$$
56What forecasters said that day
The local office's own words before this severe thunderstorm warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.
NWS Birmingham, AL wrote its last area forecast discussion before this severe thunderstorm warning went out at Nov 16, 10:15 AM CST, 5 minutes earlier.
Area forecast discussion, Nov 16, 10:15 AM CST, 5 minutes before
AREA FORECAST DISCUSSION NATIONAL WEATHER SERVICE BIRMINGHAM AL 1015 AM CST WED NOV 16 2011 .UPDATE...MESOSCALE UPDATE. && .DISCUSSION... THE LATEST MESOANALYSIS DEPICTS THE CENTER OF THE SURFACE LOW ACROSS EASTERN WINSTON AND WESTERN CULLMAN COUNTIES AS OF 10AM THIS MORNING...WITH THE SURFACE FRONT SLOWLY BEGINNING TO ENTER INTO NORTHWESTERN PORTIONS OF THE CWA ACCORDING TO THE LATEST SURFACE OBS. THE LATEST RUC ANALYSIS NOW INDICATES SHEAR PROFILES INCREASING ACROSS CENTRAL PORTIONS OF THE STATE THROUGH NOON...AS WELL AS ACROSS EASTERN AND SOUTHEASTERN PORTIONS OF THE STATE AS WELL. 0-6KM BULK SHEAR VALUES OF WELL OVER 45 KNOTS WILL CONTINUE ALONG THE INTERSTATE 65 CORRIDOR...TRANSITIONING EAST AND SOUTHEAST AS WE GO THROUGHOUT THE AFTERNOON. BULK SHEAR LOOKS TO POSSIBLY INCREASE ACROSS SOUTHEASTERN PORTIONS OF THE STATE TO OVER 50 KNOTS FROM 18Z-21Z...WITH THE GREATEST SURFACE BASED CAPE OF OVER 1000 J/KG EXISTING THERE AS WELL. THEREFORE...THE GREATEST THREAT THIS AFTERNOON FOR AN ISOLATED TORNADO LOOKS TO BE ALONG THE INTERSTATE 85 CORRIDOR...BUT WITH HIGH BULK SHEAR ACROSS ALL OF EASTERN ALABAMA THIS AFTERNOON...AN ISOLATED TORNADO WILL BE POSSIBLE ACROSS ALL AREAS THAT HAVE BEEN HIGHLIGHTED IN THE TORNADO WATCH AREA. LOOKING AT CURRENT RADAR TRENDS...A QLCS LOOKS TO BE POSSIBLY DEVELOPING ACROSS AUTAUGA AND WESTERN LOWNDES COUNTIES...AND WILL CLOSELY WATCH THIS AS WELL AS IT MOVES INTO THE AREA OF GREATEST INSTABILITIES AND SHEAR. 56/GOGGINS && .AVIATION... 06Z TAF DISCUSSION. CHAOTIC SKIES HAVE PLAGUED CENTRAL ALABAMA THE PAST 24 HOURS OR MORE AND WILL CONTINUE FOR ANOTHER 24 HOURS OR SO. MULTIPLE CLOUD LAYERS WITH MULTIPLE MECHANISMS AT WORK. SHOWERS AND A FEW THUNDERSTORMS HAVE DEVELOPED AS THE WIND FIELDS ALOFT INCREASE WITH THE APPROACH OF A SHORT WAVE OVER LOUISIANA. THE MORE ORGANIZED LOW LEVEL JET WILL APPROACH FROM SOUTHERN MS AND SPREAD THE CHANCE OF THUNDER TO ALL SITES. WENT PESSIMISTIC WITH CEILINGS AND TRIED TO PORTRAY THE TRENDS. TRANSITION ALL SITES TO MVFR/IFR AND SHRA/TS 06-11Z. THIS AREA OF ENHANCEMENT MOVES NORTHEAST WITH A DRY SLOT ON ITS HEELS. INDICATED THIS BY RAISING CEILINGS A FEW HOURS BETWEEN 16-20Z. ADDITIONAL SHRA/TS CHANCES ENTER WITH THE APPROACH OF THE COLD FRONT LATE WEDNESDAY AFTERNOON BETWEEN 21-01Z. VIS SHOULD HOLD IN THE MVFR RANGE OUTSIDE THE HEAVIEST RAIN ACTIVITY DUE TO WINDS. SOUTH WINDS TRANSITION TO SOUTHWEST AFTER 20Z...FOLLOWED BY NORTHWEST AFTER 23Z. THERE IS A SMALL CHANCE OF A SEVERE STORM WITH DAMAGING WIND GUSTS AS ALL THIS ACTIVITY MOVES THROUGH. MVFR CEILINGS BEHIND THE FRONT DO NOT CLEAR UNTIL AFTER 06Z AND MORE LIKELY AFTER 12Z. 75 && .PREV DISCUSSION... /ISSUED 331 AM CST WED NOV 16 2011/ SHOWERS ARE CURRENTLY MOVING ACROSS EAST CENTRAL ALABAMA OUT AHEAD OF THE SURFACE FRONT. MEANWHILE...A BAND OF THUNDERSTORMS IS MAKING ITS WAY INTO THE WESTERN PORTION OF THE CWA AT THE TIME OF THIS WRITING. THE SHORTWAVE ASSOCIATED WITH THIS BAND OF PRECIP WILL BECOME ABSORBED IN THE MAIN FRONTAL TROUGH LATER THIS MORNING...INCREASING THE PRECIPITATION. MAIN FOCUS TODAY WILL BE ON SEVERE WEATHER. LOOKING AT MESOSCALE FEATURES...MODEL MU CAPE VALUES ARE CURRENTLY IN THE 300 TO 400 J/KG RANGE...WITH LI VALUES JUST BELOW THE 0 MARK. THE 0-1 KM BULK SHEAR IS AROUND 25 KTS AND 0-6 KM BULK SHEAR IS ABOVE 50 KITS. AS WE PROGRESS FURTHER INTO THE MORNING...THE ATMOSPHERE WILL DESTABILIZE AND WE WILL SEE MU CAPE VALUES ABOVE 1000 J/KM AND LI VALUES DROPPING BELOW -2. LAPSE RATES ARE MORE IMPRESSIVE THAN PREVIOUS THOUGHT. WITH ALL OF THAT SAID...THERE DOES APPEAR TO BE A MARGINAL RISK FOR SEVERE THUNDERSTORMS THIS MORNING IN THE WESTERN PORTION OF THE AREA...AND EXTENDING EASTWARD THROUGH THE AFTERNOON. WHILE THE MAIN THREAT STILL APPEARS TO BE DAMAGING STRAIGHT LINE WINDS...THE TORNADO THREAT HAS INCREASED AND WE CANNOT RULE OUT ISOLATED TORNADOES IN THE AREA. THE FRONT WILL PUSH THROUGH THE CWA THROUGHOUT THE DAY...AND LINGER IN THE SOUTHEAST THIS EVENING BEFORE COMPLETELY CLEARING THE AREA BY 06Z THURSDAY. HAVE KEPT LIKELY POPS IN FOR THE SOUTHEAST COUNTIES AFTER 00Z AND CHANCE POPS ELSEWHERE TO ACCOUNT FOR ANY SLOWING DOWN OF THE FRONT. AS THE FRONT CLEARS...HIGH PRESSURE WILL MOVE BACK INTO THE AREA. WINDS WILL SHIFT TO THE NORTH OVERNIGHT AND DRIER... COLDER AIR WILL FILTER IN. FRIDAY MORNING LOOKS TO BE THE COLDEST AREAWIDE...WITH TEMPERATURES FALLING CLOSE TO THE FREEZING MARK IN MOST AREAS. WITH WINDS SHIFTING TO THE EAST ON FRIDAY...TEMPERATURES WILL MODERATE BACK INTO THE MID TO UPPER 70S FOR THE WEEKEND. A FRONT WILL APPROACH THE AREA AGAIN ON SUNDAY...HOWEVER THE HIGH PRESSURE OVER THE AREA SHOULD KEEP THE BULK OF THE PRECIP TO THE NORTH OF THE AREA. MODELS ARE NOT IN COMPLETE AGREEMENT AS TO THE PROGRESSION OF THIS FEATURE...THEREFORE HAVE KEPT SLIGHT CHANCE POPS IN FOR THE AREA SUNDAY THROUGH THE END OF THE FORECAST PERIOD TO ACCOUNT FOR MODEL UNCERTAINTY AND ANY PRECIP THAT CAN MAKE IT DOWN INTO THE AREA. 73 && .PRELIMINARY POINT TEMPS/POPS... GADSDEN 71 41 55 29 59 / 100 50 10 0 0 ANNISTON 78 47 57 33 58 / 100 60 10 0 0 BIRMINGHAM 75 40 56 35 59 / 100 50 0 0 0 TUSCALOOSA 77 41 59 33 63 / 100 40 0 0 0 CALERA 77 43 58 33 61 / 100 50 0 0 0 AUBURN 79 51 61 38 60 / 80 60 10 0 0 MONTGOMERY 84 51 63 36 65 / 100 70 10 0 0 TROY 82 53 63 34 64 / 80 70 10 0 0 && .BMX WATCHES/WARNINGS/ADVISORIES... NONE. &&
Hazardous weather outlook, Nov 16, 6:03 AM CST, 4 hours 17 minutes before
HAZARDOUS WEATHER OUTLOOK NATIONAL WEATHER SERVICE BIRMINGHAM AL 603 AM CST WED NOV 16 2011 ALZ011>015-017>050-171200- AUTAUGA-BARBOUR-BIBB-BLOUNT-BULLOCK-CALHOUN-CHAMBERS-CHEROKEE- CHILTON-CLAY-CLEBURNE-COOSA-DALLAS-ELMORE-ETOWAH-FAYETTE-GREENE-HALE- JEFFERSON-LAMAR-LEE-LOWNDES-MACON-MARENGO-MARION-MONTGOMERY-PERRY- PICKENS-PIKE-RANDOLPH-RUSSELL-SHELBY-ST CLAIR-SUMTER-TALLADEGA- TALLAPOOSA-TUSCALOOSA-WALKER-WINSTON- 603 AM CST WED NOV 16 2011 THIS HAZARDOUS WEATHER OUTLOOK IS FOR THE COUNTIES SERVED BY THE NATIONAL WEATHER SERVICE OFFICE IN BIRMINGHAM. .DAY ONE...TODAY AND TONIGHT. A FEW SEVERE THUNDERSTORMS ARE POSSIBLE ACROSS CENTRAL ALABAMA TODAY. THE AREA WITH THE GREATEST THREAT WILL SHIFT FROM THE NORTHERN AND WESTERN SECTIONS THIS MORNING...INTO THE EASTERN AND SOUTHERN AREAS THIS AFTERNOON. THE THREAT OF TORNADOES IS LOW... BUT NO ZERO. THE PRIMARY THREAT IS DAMAGING STRAIGHT LINE WINDS. ALL SEVERE WEATHER IS EXPECTED TO END OR MOVE OUT OF THE AREA BY 8 PM THIS EVENING. .DAYS TWO THROUGH SEVEN...WEDNESDAY THROUGH MONDAY. NO HAZARDOUS WEATHER IS EXPECTED AT THIS TIME. .SPOTTER INFORMATION STATEMENT... ACTIVATION OF STORM SPOTTERS AND EMERGENCY MANAGEMENT MAY BE NEEDED TODAY THROUGH EARLY EVENING. 61
In the hours before
Special weather statement, Nov 16, 5:44 AM CST, 4 hours 36 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE BIRMINGHAM AL
544 AM CST WED NOV 16 2011
ALZ030-161230-
SUMTER AL-
544 AM CST WED NOV 16 2011
...SIGNIFICANT WEATHER ADVISORY FOR SUMTER COUNTY UNTIL 630 AM CST...
AT 539 AM CST...THE NATIONAL WEATHER SERVICE WAS TRACKING A STRONG
THUNDERSTORM 49 MILES SOUTHWEST OF CUBA...MOVING NORTHEAST AT 55 MPH.
STRONG THUNDERSTORMS IN MISSISSIPPI WITH A HISTORY OF PRODUCING
DAMAGE SHOULD APPROACH EXTREME SOUTHWESTERN SUMTER COUNTY BY 630 AM
CST. SPOTTERS HAVE REPORTED POSSIBLE TORNADO DAMAGE IN JONES COUNTY
MISSISSIPPI.
LOCATIONS IN OR NEAR THE PATH OF THIS STORM INCLUDE...
CUBA...
YORK...
LIVINGSTON...
KINTERBISH...
BOYD...
IF THREATENING WEATHER APPROACHES YOUR AREA...TAKE SHELTER IN A
STURDY BUILDING.
&&
LAT...LON 3298 8834 3299 8817 3293 8821 3283 8818
3280 8806 3278 8811 3269 8811 3269 8804
3262 8808 3259 8806 3262 8786 3261 8784
3259 8790 3252 8784 3252 8792 3242 8804
3237 8805 3231 8794 3231 8843
TIME...MOT...LOC 1143Z 225DEG 46KT 3197 8893
73Local storm report, Nov 16, 8:04 AM CST, 2 hours 16 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE BIRMINGHAM AL
804 AM CST WED NOV 16 2011
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0704 AM TSTM WND DMG 5 E WARD 32.36N 88.19W
11/16/2011 SUMTER AL LAW ENFORCEMENT
SHERIFF OFFICE REPORTS TREES DOWN AND HOMES DAMAGED FROM
A POSSIBLE TORNOADO IN THE WHITFIELD AREA NEAR COUNTY
ROAD 42 AND STATE ROAD 17.
&&
AGLocal storm report, Nov 16, 8:08 AM CST, 2 hours 12 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE BIRMINGHAM AL
808 AM CST WED NOV 16 2011
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0735 AM TSTM WND DMG DEMOPOLIS 32.52N 87.84W
11/16/2011 MARENGO AL EMERGENCY MNGR
STRUCTURAL ROOF DAMAGE REPORTED IN DOWNTOWN DEMOPOLIS.
ALSO A BOAT WAS OVERTURNED AT A BOAT DEALERSHIP.
&&
AGThe office that day
Everything else NWS Birmingham, AL issued on the same UTC day.
| Issued | Product | Office | Counties | Lasted |
|---|---|---|---|---|
| Nov 16, 2:42 AM CST | Special Weather Statement | BMX | Pickens | 48 min |
| Nov 16, 2:59 AM CST | Special Weather Statement | BMX | Fayette | 46 min |
| Nov 16, 3:32 AM CST | Special Weather Statement | BMX | Walker | 43 min |
| Nov 16, 5:44 AM CST | Special Weather Statement | BMX | Sumter | 46 min |
| Nov 16, 6:34 AM CST | Tornado Warning | BMX | Marengo, Sumter | 56 min |
| Nov 16, 7:57 AM CST | Tornado Warning | BMX | Hale, Marengo, Perry | 48 min |
| Nov 16, 8:35 AM CST | Tornado Warning | BMX | Perry | 40 min |
| Nov 16, 9:08 AM CST | Tornado Warning | BMX | Chilton, Dallas, Perry | 37 min |
| Nov 16, 9:31 AM CST | Tornado Warning | BMX | Jefferson, St. Clair, Shelby | 29 min |
| Nov 16, 9:46 AM CST | Tornado Warning | BMX | Chilton, Coosa | 44 min |
| Nov 16, 9:56 AM CST | Tornado Warning | BMX | Calhoun, St. Clair, Talladega | 34 min |
| Nov 16, 10:25 AM CST | Tornado Warning | BMX | Calhoun | 35 min |
| Nov 16, 10:36 AM CST | Tornado Warning | BMX | Lowndes, Montgomery | 24 min |
| Nov 16, 10:56 AM CST | Tornado Warning | BMX | Calhoun, Cherokee, Cleburne | 34 min |
| Nov 16, 10:58 AM CST | Tornado Warning | BMX | Lowndes, Montgomery | 32 min |
| Nov 16, 10:59 AM CST | Tornado Warning | BMX | Elmore, Montgomery | 31 min |
| Nov 16, 11:21 AM CST | Tornado Warning | BMX | Elmore, Macon, Montgomery, Tallapoosa | 39 min |
| Nov 16, 11:40 AM CST | Tornado Warning | BMX | Bullock, Macon, Montgomery | 23 min |
| Nov 16, 11:48 AM CST | Tornado Warning | BMX | Chambers, Lee, Macon | 42 min |
| Nov 16, 12:18 PM CST | Tornado Warning | BMX | Chambers, Lee | 27 min |
| Nov 16, 12:25 PM CST | Tornado Warning | BMX | Bullock, Macon, Russell | 25 min |
| Nov 16, 1:34 PM CST | Special Weather Statement | BMX | Barbour | 41 min |
Nearby
Severe Thunderstorm Warnings in Alabama, 2011Every severe thunderstorm warning in 2011
Sources
The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; local storm reports from the same archive; the sounding from the Mesonet's radiosonde archive.